International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 473-483
The Mackey convergence condition for spaces with webs
Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, WA, USA
Received 3 December 1987
Copyright © 1988 Thomas E. Gilsdorf. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
If each sequence converging to in a locally convex space is also Mackey convergent to , that space is said to satisfy the Mackey convergence condition. The problem of characterizing those locally convex spaces with this property is still open. In this paper, spaces with compatible webs are used to construct both a necessary and a sufficient condition for a locally convex space to satisfy the Mackey convergence condition.